# SDR NACA2023092700002

- Difficulty date: September 27, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767323
- Aircraft serial: 30565
- Aircraft time: 76,753 hours, 17,794 cycles
- Engine: Pwa PW4062
- Engine time: 604 hours, 246 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT VERBAL REPORT RH ENGINE BLADE #34 WITH SMALL NICK. BLENDED OUT #2 ENGINE FAN BLADE #34, WITHIN LIMITS IAW B767 AMM 72-12-02
